# SDR HEEA065104

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121612
- Condition: Inoperative
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT DISPLAY INOPERATIVE.
